# SDR 2018FA0000188

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: General aviation
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 14,807 hours, 9,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67223112
- Condition: Dented
- Location: Rt Wing
- Part time: 14,807 hours, 9,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN DENTED.  REPAIRED.
